Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Mathematics, Statistics and Informatics

The Journal of University of Saint Cyril and Metodius

Editor-in-Chief: Kvasnicka, Vladimír

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.02

Open Access
Online
ISSN
1339-0015
See all formats and pricing
More options …

A Strong Law for the Size of Yule M-Oriented Recursive Trees

Mehri Javanian / Mohammad Q. Vahidi-Asl
  • Corresponding author
  • Department of Statistics, Faculty of Mathematical Sciences, Shahid Beheshti University, Evin, Tehran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-04-13 | DOI: https://doi.org/10.2478/v10294-012-0015-1

Abstract

Let Nt be the total number of nodes in a Yule m-oriented recursive tree at time t. Then {Nt : t ∈ [0;1)} is a Yule process with birth rates λn = (m(n - 1) + 1)λ for n ≥ 1, where N0 = 1. In this paper, we first give the exact distribution of Nt, then prove that

, almost surely

Additional Key Words and Phrases: Yule processes; recursive trees

  • D. Y. C. Chan, B. D. Hughes, A. S. Leong, W. J. Reed, Stochasticaly evolving networks, Phys. Rev. E, 68 (2003), 24.Google Scholar

  • B. Chauvin, T. Klein, J. Marckert, A. Rouault, Martingales and Profile of Binary Search Trees. Electronic Journal of Probability, 10 (2005), 420-435.Google Scholar

  • R. Dobrow, and R. Smythe, Poisson approximations for functionals of random trees. Random Structures Algorithms, 9 (1996), 79-92.Google Scholar

  • Q. Feng, C. Su, The structure and distances in Yule recursive trees Random Struct. Algorithms, 31 (2007), 273-287.Web of ScienceGoogle Scholar

  • J. L. Gastwirth, P. K. Bhattacharya, Two probability models of pyramids or chain letter schemes demonstrating that their promotional claims are unreliable. Operations Research, 32 (1984), 527-536.CrossrefGoogle Scholar

  • H. Mahmoud, R. T. Smythe, A survey of recursive trees, Theory Probab. Math. Statist., 51 (1995), 1-27.Google Scholar

  • S. M. Ross, Stochastic processes, Wiley, New York, 1983.Google Scholar

About the article

Published Online: 2013-04-13

Published in Print: 2012-12-01


Citation Information: Journal of Applied Mathematics, Statistics and Informatics, ISSN (Print) 1336-9180, DOI: https://doi.org/10.2478/v10294-012-0015-1.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in